Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Stingy pee and pains


12-16-2012, 10:11 PM   #1
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
Stingy pee and pains

Hey guys been of remicade for a few months now but still having the pains i was having while on it and stingy pee. The pain is like a burning pain on the inside of my upper thighs and in my lower abdomen then goes from the sides of my hip down the sides of my abdomen and out through the sides and tip of my penis these pains were really bad after the infusion also was having severe pains in my guts i could actually feel my intestine from within thats why i stopped the remicade. I have seen a few doctors for the urination problems had UTI tests all came back negative had cr scans af urinary system all looked fine bladder kidneys the rest normal but i don't know if my prostate was checked as i get a few pains in my behind and between my legs but they say my rectum is really inflamed Well i been of remicade since june and last night these pains came back not as severe as they were but enough to be annoying and got a constant need to urinate. Could the remicade of damaged something down there permanently all the answers i seem to get from doctors are i don't know and i leave there office frustrated and in pain has anyone else had similar issues with remicade
12-16-2012, 10:43 PM   #2
Tenacity
Senior Member
 
Join Date: Jun 2012
Location: Houston, Texas

My Support Groups:
Ozboz - wish I had the answer for you. My 1st thought was a UTI - but you say this has been ruled out. If I were in your shoes, I would make an appointment to see a specialist - an Urologist. I am not sure how the medical system works in Australia - but over here if you are in a lot of discomfort and pain and go to the local hospital, they will call in the specialist on call that day to come and take care of you. What you are describing sounds very uncomfortable - I would definitely not accept the "I don't know" answer and leave it at that. Go and see a specialist and if they cant sort it out then ask them who they can refer you to who can.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Stingy pee and pains
Thread Tools


All times are GMT -5. The time now is 04:28 AM.
Copyright 2006-2017 Crohnsforum.com